Entropy inequalities

Huzihiro Araki, Elliott H. Lieb

Research output: Contribution to journalArticlepeer-review

554 Scopus citations


Some inequalities and relations among entropies of reduced quantum mechanical density matrices are discussed and proved. While these are not as strong as those available for classical systems they are nonetheless powerful enough to establish the existence of the limiting mean entropy for translationally invariant states of quantum continuous systems.

Original languageEnglish (US)
Pages (from-to)160-170
Number of pages11
JournalCommunications In Mathematical Physics
Issue number2
StatePublished - Jun 1970

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Entropy inequalities'. Together they form a unique fingerprint.

Cite this